# SDR SWAA2022010452301

- Difficulty date: December 13, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKEDLOWER ATTACH ANGLE ON CABLE GUARD INTERCOSTAL STA 694 AT LBL 1; WL 204.(MARKED) ; / [01] DISPLACED CABLE GUARD PULLEY BRACKET INTERCOSTAL STA 694 BLO-LBL 25; WL 204-208 FOR ACCESS PER SRM 51-40-02-0G-0; SOPM 20-50-01.[10] INSTALLED NEW LOWER ATTACH ANGLE ON CABLE GUARD INTERCOSTAL STA 694 AT LBL 1; WL 204 PER SRM 51-40-02-0G-0; DWG#273A9110; REV A.; [11] INSTALLED DISPLACED CABLE GUARD PULLEY BRACKET INTERCOSTAL STA 694 BLO-LBL 25; WL 204-208 PER SRM 51-40-02-0G-0; DWG# 273A9110; REV A; REF IPC 32-34-51-05. FASTENERS COMMON TO LONGITUDIONAL BEAM STA 694; BL0 WL 204-208 WILL BE INSTALLED ON CUSTOMER CARD# TTG8Q009M8A7.
